Journal of Generalized Lie Theory and Applications

Representations of Six-dimensional Mubarakazyanov Lie algebras

G Thompson, C Hettiarachchi, N Jones, and A Shabanskaya

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A corrected list of the Mubarakzyanov algebras, that is, six-dimensional indecomposable solvable Lie algebras for which the nilradical is five-dimensional, is presented. For each class of algebra a matrix representation and a system of vector fields representation is given. As a consequence it follows that the dimension of the minimal matrix representation of any six-dimensional Lie algebra is at most six.

Article information

Source
J. Gen. Lie Theory Appl., Volume 8, Number 1 (2014), 10 pages.

Dates
First available in Project Euclid: 23 July 2015

Permanent link to this document
https://projecteuclid.org/euclid.jglta/1437658040

Digital Object Identifier
doi:10.4172/1736-4337.1000211

Mathematical Reviews number (MathSciNet)
MR3620394

Zentralblatt MATH identifier
1336.17006

Keywords
Lie algebra Lie group Mubarakzyanov algebra Minimal matrix representation Vector field representation MSC Classification: 17B99

Citation

Thompson, G; Hettiarachchi, C; Jones, N; Shabanskaya, A. Representations of Six-dimensional Mubarakazyanov Lie algebras. J. Gen. Lie Theory Appl. 8 (2014), no. 1, 10 pages. doi:10.4172/1736-4337.1000211. https://projecteuclid.org/euclid.jglta/1437658040


Export citation